MathSciNet Relay Station
MathSciNet bibliographic data
MR731877 (85j:33003) 33A35 (05A10)
Al-Salam, W. A.; Verma, A. On quadratic transformations of basic series. SIAM J. Math. Anal. 15 (1984), no. 2, 414–421.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement